Dr. Sarbani Mukherjee (Goswami)

M.Sc. (B.U.), Ph.D. (J.U.)

Assistant Professor & Head

Department of Mathematics

About me



  1. Sardar, S.K. and Goswami, S.: f-prime radical of semirings; Southeast Asian Bull. of Math., 35(2011), 35-43.
  2. Sardar, S.K. and Goswami, S.: On derivations in semirings; Southeast Asian Bull. of Math., 33(2009), 917-928.
  3. Dutta, T.K., Sardar, S.K. and Goswami, S.: An introduction to fuzzy ideals of -semirings; Proceedings of National Seminar on Algebra, Analysis and Discrete Mathematics., University of Kerala, India., (2008), 47-58.
  4. Sardar, S.K., Goswami, S. and Jun, Y.B.: Role of operator semirings in characterizing - semirings in terms of fuzzy subsets; Fuzzy Information and Engineering 3 (2012), 261-272.
  5. Sardar, S.K. and Goswami, S.: Fuzzy prime ideals of -semirings; Bull. Cal. Math. Soc., 102(6)(2010), 499-504.
  6. Sardar, S.K. and Goswami, S.: Characterization of fuzzy prime ideals of -semirings via operator semirings; International Journal of Algebra, 4(18) (2010), 867-873.
  7. Sardar, S.K. and Goswami, S.: Completely fuzzy prime and completely fuzzy semiprime ideals of -semirings; Proceedings of International Conference on Groupoids, Semigroups and Automata., University of Kerala,India. (2010), 159-167.
  8. Sardar, S.K. and Goswami, S.: Fuzzy Semiprime Ideals and Fuzzy Irreducible Ideals of - semirings; Annals of Fuzzy Mathematics and Informatics., 2 (1) (2011), 33-48.
  9. Dutta, T.K., Sardar, S.K. and Goswami, S.: Fuzzy Ideals Extensions in -semirings; International Mathematical Forum, 6 (18), (2011), 857 - 866.
  10. Sardar, S.K. and Goswami, S.: Fuzzy Ideal Extension in –semirings via left operator semirings; Bull. Cal. Math. Soc., 103(5) (2011), 413-420.
  11. Sardar, S.K. and Goswami, S.: Fuzzy Radicals of -semirings; East-West J. of Mathematics, 13(2) (2011), 139-150.

Publications